# SDR DXTA2025052703601

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N182QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70160
- Aircraft time: 1,247 hours, 401 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING: UPON NOSE GEAR TOUCHDOWN AFTER LANDING, AN AMBER NOSE STEER FAIL CAS MESSAGE APPEARED. NOSEWHEEL STEERING AND RUDDER STEERING WERE UNAVAILABLE EVEN AFTER CYCLING THE NOSE STEERING SWITCH. WE WERE ABLE TO CLEAR THE RUNWAY BUT HAD TO BE TOWED TO PARKING. CORRECTIVE ACTION: PERFORMED STEERING OPS-CHECK AND OPS-CHECK WAS GOOD. DUE TO THE NATURE OF THE FAULT MCC REQUIRES A PART TO BE REPLACED BEFORE RELEASE.RETRIEVED NVM DOWNLOAD FOR REVIEW. SENT DOWNLOAD TO MCC AS REQUIRED.  APPEARS THE TILLER WAS TURNED MORE THE 7 DEGREES DURING THE WOW TRANSITION. THIS IS A FAIL SAFE TO PREVENT RUNWAY EXCURSION. RECOMMENDATIONS WOULD BE TO CYCLE THE POWER AND CONTINUE NORMAL OPERATIONS,
